# SDR 00FDEA00217

- Difficulty date: April 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N235FE
- Make and model: Boeing 727247
- Aircraft serial: 21329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 65561202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON FWD AND AFT SIDE OF SHEAR TIE AT BS 970 JUST O/B OF STR 29L, WL 138.  MARKED, IN AFT CARGO BAY.  *S/D*  REMOVED AND REPLACED PER IAW FEDEX SRM 53-10-4 FIG 13, FEDEX EA 7-5310-50037.
